×

zbMATH — the first resource for mathematics

Stability criteria of linear neutral systems with distributed delays. (English) Zbl 1251.45006
This paper concerns the stability of linear neutral systems with distributed delay. A bounded half circular region which includes all unstable characteristic roots, is considered. Using the argument principle, stability criteria are derived which are necessary and sufficient conditions for asymptotic stability of the neutral systems. The stability criteria need only to evaluate the characteristic function on a straight segment on the imaginary axis and the argument on the boundary of a bounded half circular region. If there are no characteristic roots on the imaginary axis, the number of unstable characteristic roots can be obtained. Numerical examples are given to illustrate the presented results.

MSC:
45M10 Stability theory for integral equations
45J05 Integro-ordinary differential equations
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] Brown, J. W., Churchill, R. V.: Complex Variables and Applications. McGraw-Hill Companies, Inc. and China Machine Press, Beijing 2004.
[2] Hale, J. K., Lunel, S. M. Verduyn: Introdution to Functional Equations. Springer-Verlag, New York 1993.
[3] Hale, J. K., Lunel, S. M. Verduyn: Strong stabilization of neutral functional differential equations. IMA J. Math. Control Inform. 19 (2002), 5-23. · Zbl 1005.93026 · doi:10.1093/imamci/19.1_and_2.5
[4] Hu, G. Da, Hu, G. Di: Stability of neutral-delay differential systems: boundary criteria. Appl. Math. Comput. 87 (1997), 247-259. · Zbl 0913.34060 · doi:10.1016/S0096-3003(96)00300-1
[5] Hu, G. Da, Liu, M.: Stability criteria of linear neutral systems with multiple delays. IEEE Trans. Automat. Control 52 (2007), 720-724. · Zbl 1366.34098 · doi:10.1109/TAC.2007.894539
[6] Hu, G. Da, Mitsui, T.: Stability analysis of numerical methods for systems of neutral delay-differential equations. BIT 35 (1995), 504-515. · Zbl 0841.65062 · doi:10.1007/BF01739823
[7] Kolmanovskii, V. B., Myshkis, A.: Applied Theory of Functional Differential Equations. Kluwer Academic Publishers, Dordrecht 1992. · Zbl 0917.34001
[8] Lancaster, P.: The Theory of Matrices with Applications. Academic Press, Orlando 1985. · Zbl 0558.15001
[9] Li, H., Zhong, S., Li, H.: Some new simple stability criteria of linear neutral systems with a single delay. J. Comput. Appl. Math. 200 (2007), 441-447. · Zbl 1112.34058 · doi:10.1016/j.cam.2006.01.016
[10] Michiels, W., Niculescu, S.: Stability and Stabilization of Time Delay Systems: An Eigenvalue Based Approach. SIAM, Philadelphia 2007. · Zbl 1140.93026 · doi:10.1137/1.9780898718645
[11] Park, J. H.: A new delay-dependent stability criterion for neutral systems with multiple delays. J. Comput. Appl. Math. 136 (2001), 177-184. · Zbl 0995.34069 · doi:10.1016/S0377-0427(00)00583-5
[12] Vyhlídal, T., Zítek, P.: Modification of Mikhaylov criterion for nuetral time-delay systems. IEEE Trans. Automat. Control 54 (2009), 2430-2435. · Zbl 1367.93488 · doi:10.1109/TAC.2009.2029301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.